The signless Laplacian spectral radius of k-connected irregular graphs

Wai Chee SHIU, Peng Huang*, Pak Kiu SUN

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

Let G be a k-connected irregular graph of order n, size m and maximum degree Δ. Let q1 be the signless Laplacian spectral radius of G. In this article, we prove the following lower bound on 2Δ - q1 : (Formula presented.) Moreover, we determine similar bounds for the signless Laplacian spectral radius of proper spanning subgraphs and k-edge-connected graphs.

Original languageEnglish
Pages (from-to)830-839
Number of pages10
JournalLinear and Multilinear Algebra
Volume65
Issue number4
DOIs
Publication statusPublished - 3 Apr 2017

Scopus Subject Areas

  • Algebra and Number Theory

User-Defined Keywords

  • irregular graph
  • k-connected
  • k-edge-connected
  • The signless Laplacian spectrum

Fingerprint

Dive into the research topics of 'The signless Laplacian spectral radius of k-connected irregular graphs'. Together they form a unique fingerprint.

Cite this